# SDR SIMA20180401002

- Difficulty date: April 1, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 34,593 hours, 29,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A LARGE DENT AND CRACK IN THE FWD RT FUSELAGE SKIN,  FRAME 2,  STRINGER 15R.  REPAIRED THE DAMAGE IAW ERS-EM-53MR-3219.
